# SDR DALA2017092007020

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 88,204 hours, 38,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Rig
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR, DOOR ASSIST BOTTLE, CABLE OUT OF RIG.   ADJUSTED IAW AMDS CARD.
